# SDR MYWA120008

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,346 hours, 10,242 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE DRIVE LIGHT IS NOT ILLUMINATED ON THE GROUND WHEN ENGINE NOT RUNNING.  PERFORMED BITE TEST OF NR 2 GCU NO FAULTS DETECTED IAW 24-11 TASK 801 LIGHT ILLUMINTED ON GROUND.  ACCOMPLISHED IDG SCAVENGE FILTER INSPECTION IAW 737 800 AMM 24-11-41 -200-801, NO DEFECTS NOTED.
